# SDR CALA2017090803078

- Difficulty date: September 8, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N27908
- Make and model: Boeing 787-8
- Aircraft serial: 36400
- Aircraft time: 16,841 hours, 1,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 27F AISLE EMERGENCY LIGHT LENS MISSING.   REPLACED THE LENS IAW AMM 33-51-06, OPS CKECKED GOOD.
